MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; 42MMMM LNR TRL +0

EXACTECH, INC. EQUINOXE; 42MMMM LNR TRL +0
Catalog Number 321-42-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during removal/withdrawal, the 42mm trial liner was removed from the male patient's right shoulder after trailing and some residual yellow particles were left in the patient.The yellow residual was only found on the adapter tray.The surgeon used a small forceps and fluid to remove the pieces.The surgical site was clean close up.There was no surgical delay.Patient was last known to be in stable condition following the event.Device is returning for evaluation.Revision stated in experience report was captured under 1038671-2022-00200 / case- (b)(4).
 
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.
 
Additional Manufacturer Narrative
Based on historical complaint investigations and the returned device, the damaged device reported was likely the result of numerous surgical uses in addition to coming in contacting with other surgical instrumentation during trialing and reprocessing.

Brand Name
EQUINOXE
Common Device Name
42MMMM LNR TRL +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13859184
Report Number1038671-2022-00274
Device Sequence Number870767
Product Code KWT
UDI-Device Identifier10885862087911
UDI-Public10885862087911
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number321-42-00
Device Lot Number259379025
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale